U.S. doctors online nowAsk doctors free
Australia
A 24-year-old male asked:

Why is it bad to take testosterone medication to raise the libido while on antipsychotics?

2 doctor answers2 doctors weighed in
Dr. Gurmukh Singh
Pathology 50 years experience
Taking testosterones is bad even for an otherwise healthy person. It had bad effects on liver, prostate, acne, and affects a person's mental health. Visit this site for more info: https://www.uofmhealth.org/health-library/d00558a1
Dr. Clarence Grim
Endocrinology 58 years experience
At your age low testosterone would be a rare cause of your problem. Treating a disease you do not have is never healthy. See a Endocinologist if you suspect that is your problem. It can increase BP, rage, and cancer of the liver.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Dec 26, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.